MathSciNet Relay Station
MathSciNet bibliographic data
MR1330906 (96b:52016) 52A40 (52C99)
Kalbfleisch, J. G.; Stanton, R. G. On the maximum number of coplanar points containing no convex $n$-gons. Utilitas Math. 47 (1995), 235–245.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement